CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
  Views: 56,037
Published: 14 years ago
 
This is a reply to # 71,210

Re: Mirena IUD Side Effects-Similar Problems


i've only had this iud for a month. haven't stopped bleeding yet. really bad pms. lots of tears and irritability. intercourse was painful and then i felt like a developed a yeast infection. BUT when i treated the infection with monistat, it felt like i put acid up in my body. the worst pain (shooting, piercing) and that horrible pain/itch sensation i've ever had. it won't go away. nothing is working to make it better. i wonder if i'm allergic to this thing. can you be allergic to an iud? can you feel like you have a constant yeast infection and they can't find any cause of it? doctors don't think it might be caused by an iud? they think i'm crazy....years ago i had a copper iud and had a very similar problem. i thought my body was rejecting the copper. my doctor ended up taking it out and putting me back on the pill. thinking the whole time that it was all in my head. i was under the impression that this mirena was a whole different thing. so now, sex is out of the question. i am miserable. is no one having any problems like this???
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.547 sec, (1)